# SDR 9627776608

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON FLOORBEAM AND RIGHT OUTBOARD SUPPORT ANGLE.  REMOVED CORROSION, FABRICATED AND INSTALLED .071 FILLER AND .063 7075-T6 STRAP DOUBLER PER EA 66-120474.
